Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Feb 28, 2011, 1:24 PM CST for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 1:24 PM CST (19:24 UTC)
- Expired
- Feb 28, 2011, 2:15 PM CST
- In force
- 51 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 44 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 12:29 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 12:54 PM CST, 30 minutes earlier.
Area forecast discussion, Feb 28, 12:54 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1254 PM CST MON FEB 28 2011
.UPDATE...NEW TORNADO WATCH ISSUANCE.
&&
.DISCUSSION...TORNADO WATCH #33 WAS ISSUED AND WILL REPLACE THE OLD
WATCH /TORNADO WATCH #31/. LAUDERDALE...COLBERT...AND FRANKLIN
COUNTIES IN ALABAMA ARE NO LONGER UNDER A TORNADO WATCH. ALL OTHER
COUNTIES IN THE CWA /BOTH IN AL AND TN/ ARE IN THE NEW TORNADO
WATCH...WHICH RUNS UNTIL 7PM CST THIS EVENING.
&&
.AVIATION.../FROM 18Z TAFS/...AS A RAGGED LINE OF STRONG TO SEVERE STORMS
CONTINUES TO PUSH EASTWARD THROUGH THE AREA...BOTH KMSL AND KHSV WILL
BE AFFECTED THROUGH 28/21Z WITH MVFR CONDITIONS /WITH IFR CONDITIONS
POSSIBLE IN HEAVIER THUNDERSTORM ACTIVITY/. SUSTAINED SRLY/SWRLY
GRADIENT WINDS OF 20-25KTS WITH GUSTS TO 40KTS ARE EXPECTED /ASIDE
FROM ANY CONVECTIVE ACTIVITY/ THROUGH SUNSET THIS EVENING...SLOWLY
DIMINISHING OVERNIGHT. TSTORM GUSTS OF 50-60KTS ARE ALSO POSSIBLE
THIS AFTERNOON. AFTER THIS TIMEFRAME...ADDITIONAL SHOWER /AND
ISOLATED THUNDERSTORM/ DEVELOPMENT IS POSSIBLE THROUGH
28/04-05Z...BUT HAVE ONLY INCLUDED VCSH/VCTS AT THIS TIME. AS THE
COLD FRONT SWINGS THROUGH THE AREA AROUND MIDNIGHT...SKIES WILL BEGIN
TO CLEAR FROM WEST TO EAST ACROSS THE TENNESSEE VALLEY...BY TUESDAY
MORNING...WITH VFR CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE
TAF PERIOD.
&&
.PREV DISCUSSION.../ISSUED 1015 AM CST MON FEB 28 2011/...AN ACTIVE
MORNING WEATHER-WISE IS UNDERWAY ACROSS THE TENNESSEE VALLEY AS A
QLCS WITH STRONG TO SEVERE STORMS IS CURRENTLY MARCHING ACROSS
NORTHERN MISSISSIPPI TOWARDS THE CWA. AN INITIAL ROUND OF SCATTERED
SHOWERS/THUNDERSTORMS IS RAPIDLY PUSHING OFF TO THE NORTHEAST AHEAD
OF THIS MAIN LINE...BUT HAS MAINLY AFFECTED AREAS WEST OF INTERSTATE
65 THIS MORNING.
THE UPPER LEVEL LOW IS LOCATED OVER SOUTHERN MO AND IS TRACKING
NORTHEASTWARD TOWARDS NEW ENGLAND. THE SFC LOW IS LOCATED OVER
NORTHWEST TENNESSEE WITH THE MAIN COLD FRONT DRAPED SOUTHWESTWARD
THROUGH SE TX. A WEAK SFC FRONT/DRYLINE FEATURE IS EXTENDING
SOUTHWARD THROUGH WRN MS INTO CENTRAL LA. THIS FEATURE IS PRIMARILY
RESPONSIBLE FOR THE CURRENT QLCS RACING TOWARDS THE AREA. CURRENT
TEMPERATURES RANGE FROM 68 IN FORT PAYNE AND INTO THE LOWER/MIDDLE
70S ELSEWHERE ACROSS THE AREA. DEWPOINTS ARE IN THE LOWER TO MIDDLE
60S /FAR WARMER AND MORE MOIST THAN AVERAGE FOR THIS LAST DAY IN
FEBRUARY/.
PARAMETERS /GENERALLY FROM THE SPC MESOANALYSIS PAGE AND LATEST BUFR
SOUNDINGS/ SHOW SB CAPE VALUES BETWEEN 1000 AND UPWARDS OF 2000 J/KG
RIGHT AHEAD OF THE LINE. HELICITIES OF 400-500 M2/S2 EXIST THROUGH
ABOUT MIDDAY BUT THEN DECREASE AS SFC FLOW BECOMES MORE
SOUTHWESTERLY. OF THE 0-3KM SHEAR PRESENT...A MAJORITY OF IT LIES
WITHIN THE LOWEST KM. THOUGH THE RISK FOR STRONG TO SEVERE STORMS
WILL STILL EXIST THROUGH THE EARLY AFTERNOON HOURS...THE BETTER
DYNAMICS AND PARAMETERS FOR TORNADIC ACTIVITY WILL REMAIN TO THE
NORTH OF THE AREA CLOSER TO THE TRACK OF THE SFC LOW. WIDESPREAD
DAMAGING WINDS ARE STILL ANTICIPATED AS 850 WINDS OF 60-70KTS MIX
DOWN TO THE SFC. WINDY SFC CONDITIONS WILL CONTINUE THROUGH THE
AFTERNOON HOURS WITH SUSTAINED WINDS ~20KTS WITH GUSTS TO 40KTS
POSSIBLE. FOR THIS REASON...THE WIND ADVISORY WILL REMAIN IN EFFECT.
THE CURRENT TORNADO WATCH ALSO REMAINS IN EFFECT THROUGH 1PM THIS
AFTERNOON...AND MAY BE UPDATED TO EXTEND THE TIME LATER THIS
AFTERNOON /DEPENDING ON THE TIMING OF THE SQUALL LINE/.
REDEVELOPMENT ALONG THE MAIN COLD FRONT IS POSSIBLE LATE THIS
AFTERNOON/EVENING...BUT CURRENT THINKING IS THAT THE ATMOSPHERE WILL
BE WORKED OVER THAT LITTLE IN THE WAY OF ADDITIONAL THUNDERSTORMS
WILL BE EXPECTED. WILL UPDATE THIS PORTION OF THE FORECAST AS
NECESSARY THROUGH THE AFTERNOON.
UPDATES TO THE FORECAST INCLUDED MINOR TWEAKS TO AFTERNOON HIGH
TEMPERATURES...AS WELL AS THE HOURLY TEMP GRIDS TO FOLLOW CURRENT
TRENDS. MINOR TWEAKS WERE MADE TO SKY GRIDS THROUGH THIS AFTERNOON
AS WELL. OTHERWISE...THE REST OF THE FORECAST WAS LEFT AS-IS FOR NOW.
UPDATED ZONES OUT SHORTLY.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
DEKALB...JACKSON...MARSHALL.
WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...FRANKLIN AL...LAUDERDALE...
LAWRENCE...LIMESTONE...MADISON...MORGAN.
TN...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN.
WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: LINCOLN...MOORE.
&&
12Hazardous weather outlook, Feb 28, 12:59 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1259 PM CST MON FEB 28 2011 ALZ001>010-016-TNZ076-096-097-010300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1259 PM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A SIGNIFICANT SEVERE WEATHER EVENT WILL PERSIST ACROSS THE REGION THROUGH MID AFTERNOON...ESPECIALLY ALONG AND EAST OF INTERSTATE 65...AS A BROKEN SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO SURGE EASTWARD ACROSS THE CENTRAL TENNESSEE VALLEY. WITHIN THIS LINE OF STORMS...DAMAGING WIND GUSTS IN EXCESS OF 80 MPH ...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE. ISOLATED TORNADOES ARE POSSIBLE AS WELL...ESPECIALLY FOR LOCATIONS WHERE BREAKS IN THE SQUALL LINE DEVELOP. THE SEVERE WEATHER THREAT WILL DIMINISH BY SUNSET AS A STRONG COLD FRONT BEGINS TO SWEEP THROUGH THE AREA. IN ADDITION TO THE SEVERE WEATHER THREAT...SOUTHERLY WINDS AROUND 20 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED TODAY. A WIND ADVISORY IS IN EFFECT THROUGH MUCH OF THE AFTERNOON PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AROUND THE START OF THE WEEKEND PERIOD...AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED FOR THE ENTIRE OUTLOOK AREA TODAY. IN ADDITION...FIRST RESPONSE AGENCIES ARE ENCOURAGED TO FORWARD ANY DAMAGE OR STORM REPORTS TO THE NATIONAL WEATHER SERVICE WHEN TIME PERMITS.
In the hours before
Special weather statement, Feb 28, 11:48 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1148 AM CST MON FEB 28 2011
TNZ076-096-281830-
LINCOLN-MOORE-
1148 AM CST MON FEB 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1230 PM CST...
AT 1148 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF PULASKI...MOVING EAST AT
65 MPH.
WINDS FROM 50 TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARMS...CARMARGO.
PETERSBURG...BELLEVILLE.
CHESTNUT RIDGE...BOONEVILLE.
LYNCHBURG...LOIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST MONDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3501 8634 3502 8684 3527 8681 3527 8674
3531 8671 3535 8660 3538 8659 3537 8648
3534 8644 3534 8642 3536 8640 3536 8637
3538 8635 3539 8631
TIME...MOT...LOC 1748Z 249DEG 61KT 3527 8685
70/DDLocal storm report, Feb 28, 11:52 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1152 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND GST 5 SE FLORENCE 34.74N 87.61W
02/28/2011 M53 MPH COLBERT AL ASOS
REPORTED 53 MPH WIND GUST AT KMSL.
&&
SLACORTELocal storm report, Feb 28, 12:16 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1216 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND DMG 9 W ATHENS 34.77N 87.12W
02/28/2011 LIMESTONE AL TRAINED SPOTTER
ROOF DAMAGE...AND TREES DOWNED ON POPLAR CREEK RD WEST OF
ATHENS
&&
BCCLocal storm report, Feb 28, 1:04 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG RIPLEY 34.76N 87.12W
02/28/2011 LIMESTONE AL EMERGENCY MNGR
POWER OUTAGES NEAR THE INTERSECTION OF SNAKE RD AND
PARKER RD.
1242 PM TSTM WND DMG 4 NNE HAZEL GREEN 34.98N 86.54W
02/28/2011 MADISON AL EMERGENCY MNGR
DAMAGE TO BARNS AND MULTIPLE TREES DOWN AROUND HAZEL
GREEN IN NORTH MADISON COUNTY.
1246 PM TORNADO 5 E LYNCHBURG 35.30N 86.27W
02/28/2011 MOORE TN EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME NEAR PLEASANT GROVE RD.
&&
SLACORTESpecial weather statement, Feb 28, 1:04 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CST MON FEB 28 2011
ALZ007-008-281930-
MARSHALL-MORGAN-
104 PM CST MON FEB 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND MORGAN COUNTIES
UNTIL 130 PM CST...
AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLE SPRINGS...OR 10 MILES SOUTHEAST OF
HARTSELLE...MOVING EAST AT 60 MPH.
WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
RYAN CROSSROADS...MORGAN CITY.
UNION GROVE...EDDY.
HEBRON.
COLUMBUS CITY...GUNTERSVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3431 8681 3446 8683 3450 8652 3447 8647
3452 8638 3451 8633 3453 8632 3455 8613
3453 8614 3451 8612 3452 8611 3444 8610
3440 8613 3440 8611 3434 8610 3430 8648
TIME...MOT...LOC 1904Z 262DEG 55KT 3438 8670Local storm report, Feb 28, 1:12 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
112 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND GST 5 SE FLORENCE 34.74N 87.61W
02/28/2011 M53.00 MPH COLBERT AL ASOS
REPORTED 53 MPH WIND GUST AT KMSL.
1146 AM TSTM WND DMG 2 E COXEY 34.80N 87.14W
02/28/2011 LIMESTONE AL EMERGENCY MNGR
ROOF DAMAGE TO MOBILE HOME NEAR US 72 ON SLEDGE RD. OTHER
STRUCTURAL DAMAGE REPORTED ALONG WITH SEVERAL POWER LINES
DOWN.
1146 AM TSTM WND DMG 1 SE LEIGHTON 34.69N 87.52W
02/28/2011 COLBERT AL EMERGENCY MNGR
THREE LARGE TREES CAUSE DAMAGE TO AWNING AT COLBERT
COUNTY HIGH SCHOOL.
1202 PM TSTM WND DMG 9 W ATHENS 34.77N 87.12W
02/28/2011 LIMESTONE AL TRAINED SPOTTER
ROOF DAMAGE...AND TREES DOWNED ON POPLAR CREEK RD WEST OF
ATHENS
1208 PM TSTM WND DMG RIPLEY 34.76N 87.12W
02/28/2011 LIMESTONE AL EMERGENCY MNGR
POWER OUTAGES NEAR THE INTERSECTION OF SNAKE RD AND
PARKER RD.
1235 PM TORNADO 5 S TULLAHOMA 35.30N 86.23W
02/28/2011 FRANKLIN TN TRAINED SPOTTER
STRUCTURAL DAMAGE TO PART OF CAR LOT AND HOUSE NEAR HWY
130. POSSIBLE TORNADO.
1242 PM TSTM WND DMG 4 NNE HAZEL GREEN 34.98N 86.54W
02/28/2011 MADISON AL EMERGENCY MNGR
DAMAGE TO BARNS AND MULTIPLE TREES DOWN AROUND HAZEL
GREEN IN NORTH MADISON COUNTY.
1245 PM TSTM WND DMG ELORA 35.01N 86.36W
02/28/2011 LINCOLN TN AMATEUR RADIO
TREES AND POWERLINES DOWN IN ELORA NEAR BORDERLINE RD.
1246 PM TORNADO 5 E LYNCHBURG 35.30N 86.27W
02/28/2011 MOORE TN EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME NEAR PLEASANT GROVE RD.
&&
SLACORTEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:21 AM CST | Special Weather Statement | HUN | Lauderdale | 39 min |
| Feb 28, 8:18 AM CST | Special Weather Statement | HUN | Lauderdale | 42 min |
| Feb 28, 8:23 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 23 min |
| Feb 28, 10:30 AM CST | Special Weather Statement | HUN | Lauderdale | 45 min |
| Feb 28, 10:41 AM CST | Special Weather Statement | HUN | Colbert | 49 min |
| Feb 28, 10:47 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 58 min |
| Feb 28, 10:57 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 46 min |
| Feb 28, 11:09 AM CST | Severe Thunderstorm Warning | HUN | Colbert | 35 min |
| Feb 28, 11:38 AM CST | Special Weather Statement | HUN | Limestone | 67 min |
| Feb 28, 12:04 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 56 min |
| Feb 28, 12:19 PM CST | Tornado Warning | HUN | Jackson, Madison | 28 min |
| Feb 28, 12:41 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Morgan | 49 min |
| Feb 28, 12:44 PM CST | Tornado Warning | HUN | Jackson | 46 min |
| Feb 28, 1:04 PM CST | Special Weather Statement | HUN | Marshall | 26 min |
| Feb 28, 1:19 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 41 min |
| Feb 28, 1:37 PM CST | Special Weather Statement | HUN | Cullman | 38 min |
| Feb 28, 1:51 PM CST | Tornado Warning | HUN | DeKalb | 24 min |
| Feb 28, 2:14 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 46 min |
| Feb 28, 2:21 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 39 min |
| Feb 28, 11:48 AM CST | Special Weather Statement | HUN | Lincoln, Moore | 42 min |
| Feb 28, 11:56 AM CST | Tornado Warning | HUN | Lincoln | 25 min |
| Feb 28, 12:07 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 23 min |
| Feb 28, 12:12 PM CST | Tornado Warning | HUN | Franklin, Moore | 18 min |
| Feb 28, 12:27 PM CST | Tornado Warning | HUN | Franklin, Moore | 18 min |
| Feb 28, 12:36 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 24 min |
| Feb 28, 12:45 PM CST | Tornado Warning | HUN | Franklin | 15 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.